# SDR ASAA0944860

- Difficulty date: March 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311A145029
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON PANEL 5827B CUTOUT INNER SURFACE ON MOUNTING FLANGE GOUGED.  REPAIRED PER EA 400 54EA 00912.
